Joint papers of Bartoszynski and Shelah

BJSh:348
Bartoszynski+Ihoda (Haim Judah)+Shelah, The cofinality of cardinal invariants related to measure and category -- J Symbolic Logic 54 (1989) 719-726
BJSh:368 1999-05-19 [pdf] [ps] [arXiv:math.LO/9905122]
Bartoszynski+Judah+Shelah, The Cicho\'n diagram -- J Symbolic Logic 58 (1993) 401-423
BGJSh:434 1995-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/9301206]
Bartoszynski+Goldstern+Judah+Shelah, All meager filters may be null -- Proc American Math Soc 117 (1993) 515-521
BrSh:436 1999-04-14 [pdf] [ps] [arXiv:math.LO/9904068]
Bartoszynski+Shelah, Intersection of $<2^{\aleph_0}$ ultrafilters may have measure zero -- Archive for Math Logic 31 (1992) 221-226
BrSh:439 1999-04-14 [pdf] [ps] [arXiv:math.LO/9905123]
Bartoszynski+Shelah, Closed measure zero sets -- Annals Pure and Applied Logic 58 (1992) 93-110
BRSh:490 1994-06-18 [pdf] [ps] [abstract] [arXiv:math.LO/9406229]
Bartoszynski+Roslanowski+Shelah, Adding one random real -- J Symbolic Logic 61 (1996) 80-90
BrSh:607 1998-05-13 [pdf] [ps] [abstract] [arXiv:math.LO/9805148]
Bartoszynski+Shelah, Strongly meager sets do not form an ideal -- J Math Logic 1 (2001) 1-34
BRSh:616 1999-02-19 [pdf] [ps] [abstract] [arXiv:math.LO/9711222]
Bartoszynski+Roslanowski+Shelah, After all, there are some inequalities which are provable in ZFC -- J Symbolic Logic 65 (2000) 803-816
BrSh:658 1999-07-22 [pdf] [ps] [abstract] [arXiv:math.LO/9907137]
Bartoszynski+Shelah, Strongly meager and strong measure zero sets -- Archive for Math Logic 41 (2002) 245-250
BrSh:722 2000-04-18 [pdf] [ps] [abstract] [arXiv:math.LO/0001051]
Bartoszynski+Shelah, Continuous images of sets of reals -- Topology and its Applications 116 (2001) 243-253
BrSh:732 2001-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/0102011]
Bartoszynski+Shelah, Perfectly meager sets and universally null sets -- Proc American Math Soc 130 (2002) 3701-3711
BShT:774 2004-02-24 [pdf] [ps] [abstract] [arXiv:math.LO/0112262]
Bartoszynski+Shelah+Tsaban, Additivity Properties of Topological Diagonalizations -- J Symbolic Logic 68 (2003)
BrSh:807 2002-11-01 [pdf] [ps] [abstract] [arXiv:math.LO/0211023]
Bartoszynski+Shelah, Strongly meager sets of size continuum -- Archive for Math Logic 42 (2003) 769-779
BrSh:826 2006-07-13 [pdf] [ps] [abstract] [arXiv:math.LO/0311064]
Bartoszynski+Shelah, On the density of Hausdorff ultrafilters -- Logic Colloquium 2004 (2008) 18--32
BrSh:926 [abstract]
Bartoszynski+Shelah, Dual Borel Conjecture and Cohen reals -- J Symbolic Logic 75 (2010) 1293-1310
BrLrSh:1056 2016-03-21 [pdf] [ps] [abstract]
Bartoszynski+Larson+Shelah, Closed sets which consistently have few translations covering the line


Back to theList of coauthors
Back to Shelah's Archive